# SDR REXA2022102402292

- Difficulty date: October 12, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,575 hours, 32,903 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220472636
- Part serial: 24GFK
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

#1 ADC FAILURE WITH CORRESPONDING UNRELIABLE AIRSPEED INDICATION AND MULTIPLE EICAS MESSAGES. AIR RETURN TO ATL.	R/R #1 ADC IAW CRJ 700 AMM 34-13-01. OPS TEST GOOD, LEAK TEST GOOD. PN OFF/ 822-0472-636, SN OFF/ 24GFK, PN ON /822-0372-436, SN ON/ 10HLG
